RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1976, Volume 12, Number 3, Pages 456–460 (Mi de2701)  

Ordinary Differential Equations

On the theory of linear inhomogeneous systems of differential equations with constant coefficients

I. N. Zboychik

Minsk Institute of Radio Technology

Full text: PDF file (428 kB)

Bibliographic databases:
UDC: 517.926.2
Received: 11.03.1975

Citation: I. N. Zboychik, “On the theory of linear inhomogeneous systems of differential equations with constant coefficients”, Differ. Uravn., 12:3 (1976), 456–460

Citation in format AMSBIB
\Bibitem{Zbo76}
\by I.~N.~Zboychik
\paper On the theory of linear inhomogeneous systems of differential equations with constant coefficients
\jour Differ. Uravn.
\yr 1976
\vol 12
\issue 3
\pages 456--460
\mathnet{http://mi.mathnet.ru/de2701}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=409942}
\zmath{https://zbmath.org/?q=an:0331.34033}


Linking options:
  • http://mi.mathnet.ru/eng/de2701
  • http://mi.mathnet.ru/eng/de/v12/i3/p456

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:60
    Full text:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020